MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM

ORTHOPEDIATRICS, CORP 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Catalog Number 00-1015-8024
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, implants were placed in a total of four locations on the distal medial and lateral sides of the right femur and on the proximal medial side of the right and left tibia as growth control surgery at the medical institution.The implants were subsequently removed on (b)(6) 2024, some three years later.At that time, the following defects occurred.A total of eight screws were attempted to be removed using a hexagonal screwdriver.Of the eight screws, six screws could not be removed because their heads were deformed or broken during the removal operation.Therefore, a carbide drill was used to destroy the heads of the six screws that were deformed or broken.

Brand Name
4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Common Device Name
4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21238201
Report Number3006460162-2025-00004
Device Sequence Number8439905
Product Code HWC
UDI-Device Identifier00841132144749
UDI-Public00841132144749
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00-1015-8024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexMale